# SDR HEEA0014982

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Housing
- Part number: 206061432116
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING RIVETS ON END CAPS AND FLANGE MOUNTS.
